# SDR ASAA2023103145952

- Difficulty date: October 31, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 37,641 hours, 11,840 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000, FND ECONOMIC FAULT 77-10851 ON ENG 1. BOTTOM RT EGT SIGNAL OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
